A note on the weak invariance principle for local times

Ju Sung Kang, In Suk Wee

Research output: Contribution to journalArticle

1 Citation (Scopus)


We prove uniform L2-convergence of local times of aperiodic recurrent random walks to local times of strictly α-stable processes with α > 1.

Original languageEnglish
Pages (from-to)147-159
Number of pages13
JournalStatistics and Probability Letters
Issue number2
Publication statusPublished - 1997 Mar 1



  • Local time
  • Stable process
  • Weak invariance principle

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this